# SDR GTIA2022061336485

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 56,258 hours, 25,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FA'S FLASHLIGHT INOP.-REMOVED AND REPLACED AFT R FA'S FLASHLIGHT IAW CMM 25-60-02. FUNCTION CHECK OK.
